MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 1181 to 1200 of 1851

Quasi-definiteness of generalized Uvarov transforms of moment functionals

Kim, D.H.; Kwon, Kil Hyunresearcher, JOURNAL OF APPLIED MATHEMATICS, v.1, no.2, pp.69 - 90, 2001

Algebraic numbers, transcendental numbers and elliptic curves derived from infinite products

Kim, D; Koo, JaKyungresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.40, no.6, pp.977 - 998, 2003-11

A general framework for constructing and analyzing mixed finite volume methods on quadrilateral grids: The overlapping covolume case

Chou, SH; Kwak, Do Youngresearcher; Kim, KY, SIAM JOURNAL ON NUMERICAL ANALYSIS, v.39, no.4, pp.1170 - 1196, 2001-12

Multigrid algorithms for a vertex-centered covolume method for elliptic problems

Chou, SH; Kwak, Do Youngresearcher, NUMERISCHE MATHEMATIK, v.90, no.3, pp.441 - 458, 2002-01

Covolume method for new nonconforming rectangle element for the Stokes problem

Kang, KS; Kwak, Do Youngresearcher, COMPUTERS MATHEMATICS WITH APPLICATIONS, v.43, no.8-9, pp.1063 - 1078, 2002

Fast elliptic curve point counting using Gaussian normal basis

Kim, HY; Park, JY; Cheon, JH; Park, JH; Kim, JH; Hahn, Sang-Geunresearcher, ALGORITHMIC NUMBER THEORY BOOK SERIES: LECTURE NOTES IN COMPUTER SCIENCE, v.2369, pp.292 - 307, 2002

Elliptic curve point counting over finite fields with Gaussian normal basis

Park, J.H.; Park, J.Y.; Hahn, Sang-Geunresearcher, PROCEEDINGS OF THE JAPAN ACADEMY SERIES A: MATHEMATICAL SCIENCES, v.79, no.1, pp.5 - 8, 2003-01

Punctured distributions in the rational function fields

Bae, Sung-Hanresearcher, JOURNAL OF NUMBER THEORY, v.88, no.1, pp.1 - 12, 2001-05

Andersons double complex and gamma monomials for rational function fields

Bae, Sung-Hanresearcher; Gekeler, EU; Kang, PL; Yin, LS, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.355, no.9, pp.3463 - 3474, 2003

Carlitz-Hayes plus Anderson's epsilon

Bae, Sung-Hanresearcher; Yin, LS, JOURNAL FUR DIE REINE UND ANGEWANDTE MATHEMATIK, v.571, pp.19 - 37, 2004-06

The existence of semialgebraic slices and its applications

Choi, MJ; Park, DH; Suh, Dong Youpresearcher, JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.41, no.4, pp.629 - 646, 2004-07

Modified cross-grid finite elements for the Stokes problem

Hong, SW; Kim, K; Lee, Sungyunresearcher, APPLIED MATHEMATICS LETTERS, v.16, no.1, pp.59 - 64, 2003-01

Positive presentations of the braid groups and the embedding problem

Han, JW; Ko, Ki-Hyoungresearcher, MATHEMATISCHE ZEITSCHRIFT, v.240, no.1, pp.211 - 232, 2002-05

Entropies of braids

Song, WT; Ko, Ki-Hyoungresearcher; Los, JE, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.11, no.4, pp.647 - 666, 2002-06

Indecomposable quasi-characteristics scheme on pyramidal stencil and its application for numerical simulation of two-phase flows through heterogeneous porous medium

Kwak, Do Youngresearcher; Levin, MP; Lee, Sungyunresearcher, NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, v.18, no.1, pp.44 - 55, 2002-01

A parallel iterative Galerkin method based on nonconforming quadrilateral elements for second-order partial differential equations

Kim, Y; Lee, Sungyunresearcher; Kim, LS, APPLIED MATHEMATICS AND COMPUTATION, v.127, no.2-3, pp.387 - 404, 2002-04

Parameterizations of 1-bridge torus knots

Choi, DH; Ko, Ki-Hyoungresearcher, JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, v.12, no.4, pp.463 - 491, 2003-06

The Decomposition and Classification of Radiant Affine 3-Manifolds

Choi, Suhyoungresearcher, MEMOIRS OF THE AMERICAN MATHEMATICAL SOCIETY, v.154, no.730, pp.1 - 1, 2001-11

Mean convergence of extended Lagrange interpolation for exponential weights

Damelin, SB; Jung, HS; Kwon, Kil Hyunresearcher, ACTA APPLICANDAE MATHEMATICAE, v.76, pp.17 - 36, 2003-03

Measures that maximize weighted entropy for factor maps between subshifts of finite type

Shin, Sujinresearcher, ERGODIC THEORY AND DYNAMICAL SYSTEMS, v.21, pp.1249 - 1272, 2001-08



Open Access

Date issued

. next


. next

rss_1.0 rss_2.0 atom_1.0